# SDR DXTA2023083194280

- Difficulty date: August 31, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 13,262 hours, 10,155 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH MAIN CABIN DOOR NOT LOCKED THE 2 CENTER 6 PACK LIGHTS ARE EXTINGUISHED (OUT)WHEN THEY SHOULD BOTH BE RED(ILLUMINATED).  WHEN TROUBLESHOOTING THE ISSUE WE DISCOVERED THE CABIN DOOR MONITOR CB, ON THE CAPTAIN'S SIDE, WAS TRIPPED. WE ATTEMPTED ONE RESET, CLOSED AND LOCKED THE MAIN DOOR, AND THE CB TRIPPED AGAIN.  GAINED ACCESS TO MAIN CABIN DOOR MAIN CONNECTOR JAW CE560XL AMM 52-70-00 • FOUND LIGHT CORROSION AND DEBRIS • CLEANED CONNECTOR  IAW CE560XL CSPM 20-30-05. PERFORMED SEVERAL OPERATIONAL CHECKS WITH NO DEFECTS NOTED
